# SDR AALA20130428003

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 37,494 hours, 15,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15 EMERGENCY LIGHT CLEAR LENS MISSING.  REPLACED EMERGENCY LIGHT CLEAR LENS FOR SEAT 15.  OPS CHECK NORMAL.
